MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The loaner autopulse platform (sn (b)(4)) was returned from the customer for service.During service on (b)(6) 2021, the load cell module 1 reading was not visible on ap vision software indicating that the load cell module 1 is defective.The damaged cover and defective load cell were likely attributed to mishandling such as a drop.The load cell module 1 was replaced to remedy the fault.Upon visual inspection, noticed damaged bottom enclosure, likely caused by mishandling such as a drop.The damaged bottom enclosure was replaced to address the observed physical damage.The platform failed the initial functional test with user advisory (ua) 45 (driveshaft not at "home" position after power-on/restart) error message.To remedy the issue, the driveshaft was rotated back to the home position.Per the autopulse user guide instruction, to clear user advisory (ua) 45, the operator needs to pull up the lifeband until the chest bands are fully extended.This action will move the driveshaft to its home position.The user advisory will persist until the driveshaft is returned to its home position.The archive data review showed the presence of the user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) and user advisory (ua) 02 (compression tracking error) error messages as a result of the defective load cell module.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.A load cell characterization test was performed and confirmed both cell modules are functioning within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During service on (b)(6) 2021, the returned loaner autopulse platform (sn (b)(4)) failed the load cell characterization check.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11782112
Report Number3010617000-2021-00385
Device Sequence Number3659296
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1